# SDR WX0A2025021432313

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 56,208 hours, 34,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FLIGHT ATTENDANT JUMP SEAT PBE MISSING SEAL AND DEPLOYED  / RESECURED AFT RIGHT PBE PER GMM 21.2.15.2"
